A note on the construction of nonsingular Gibbs measures
Colloquium Mathematicum, Tome 84 (2000) no. 2, pp. 377-383
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We give a sufficient condition for the construction of Markov fibred systems using countable Markov partitions with locally bounded distortion.
Affiliations des auteurs :
Manfred Denker 1 ; Michiko Yuri 1
@article{10_4064_cm_84_85_2_377_383,
author = {Manfred Denker and Michiko Yuri},
title = {A note on the construction of nonsingular {Gibbs} measures},
journal = {Colloquium Mathematicum},
pages = {377--383},
year = {2000},
volume = {84},
number = {2},
doi = {10.4064/cm-84/85-2-377-383},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-84/85-2-377-383/}
}
TY - JOUR AU - Manfred Denker AU - Michiko Yuri TI - A note on the construction of nonsingular Gibbs measures JO - Colloquium Mathematicum PY - 2000 SP - 377 EP - 383 VL - 84 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-84/85-2-377-383/ DO - 10.4064/cm-84/85-2-377-383 LA - en ID - 10_4064_cm_84_85_2_377_383 ER -
%0 Journal Article %A Manfred Denker %A Michiko Yuri %T A note on the construction of nonsingular Gibbs measures %J Colloquium Mathematicum %D 2000 %P 377-383 %V 84 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-84/85-2-377-383/ %R 10.4064/cm-84/85-2-377-383 %G en %F 10_4064_cm_84_85_2_377_383
Manfred Denker; Michiko Yuri. A note on the construction of nonsingular Gibbs measures. Colloquium Mathematicum, Tome 84 (2000) no. 2, pp. 377-383. doi: 10.4064/cm-84/85-2-377-383
Cité par Sources :